Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mather-Jacobian singularities under generic linkage


Author: Wenbo Niu
Journal: Trans. Amer. Math. Soc. 370 (2018), 4015-4028
MSC (2010): Primary 13C40, 14M06
DOI: https://doi.org/10.1090/tran/7065
Published electronically: December 20, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that Mather-Jacobian (MJ) singularities are preserved under the process of generic linkage. More precisely, let $ X$ be a variety with MJ-canonical (resp., MJ-log canonical) singularities. Then a generic link of $ X$ is also MJ-canonical (resp., MJ-log canonical). This further leads us to a result on minimal log discrepancies under generic linkage.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 13C40, 14M06

Retrieve articles in all journals with MSC (2010): 13C40, 14M06


Additional Information

Wenbo Niu
Affiliation: Department of Mathematical Sciences, University of Arkansas, Fayetteville, Arkansas 72701
Email: wenboniu@uark.edu

DOI: https://doi.org/10.1090/tran/7065
Keywords: Mather--Jacobian singularities, linkage, general link
Received by editor(s): February 29, 2016
Received by editor(s) in revised form: August 25, 2016, and September 10, 2016
Published electronically: December 20, 2017
Additional Notes: This work was partially supported by AMS-Simons Travel Grants
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society